# SDR CA980331014

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727212
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 65561502
- Condition: Cracked
- Location: Galley Door
- Component: 6556102
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT FORWARD GALLEY DOOR FRAME CRACKED AT TOP CORNER APPROX 6 INCHES LONG.  DOOR REPLACED.
